Alert archive / Utah / Flash Flood Warnings in 2022
Flash Flood Warning 121, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Oct 2, 2022, 1:17 PM MDT for Duchesne County, Wasatch County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2022, 1:17 PM MDT (19:17 UTC)
- Expired
- Oct 2, 2022, 4:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Duchesne County, UT, Wasatch County, UT
The radar
The Salt Lake City radar (KMTX), 189 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 7.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1755 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
068
WGUS55 KSLC 021917
FFWSLC
UTC013-051-022000-
/O.NEW.KSLC.FF.W.0121.221002T1917Z-221002T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
117 PM MDT Sun Oct 2 2022
The National Weather Service in Salt Lake City has issued a
* Flash Flood Warning for...
The Dollar Ridge Burn Scar in...
West Central Duchesne County in northern Utah...
Southeastern Wasatch County in northern Utah...
* Until 200 PM MDT.
* At 117 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Dollar Ridge Burn Scar. Between 0.25 and 0.75
inches of rain have fallen. Additional rainfall amounts up to 0.25
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
Excessive rainfall over the burn scar will result in debris flow
moving through the Strawberry River Corridor between Strawberry
Reservoir to Starvation Reservoir, including the Pinnacles area. The
debris flow can consist of rock, mud, vegetation and other loose
materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Dollar
Ridge Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Dollar Ridge Burn Scar.
* Some locations that will experience flash flooding include...
Starvation Reservoir.
This includes the following streams and drainages...
Currant Creek, Avintaquin Creek, Strawberry River and Lake Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A debris flow is expected to impact the Strawberry River corridor
from Strawberry Reservoir to Starvation Reservoir. People living in
this area should take action to ensure their safety!
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4015 11087 4017 11078 4014 11073 4017 11054
4015 11053 4010 11076 4005 11093 4011 11093
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Church2 follow-up statements
084
WGUS55 KSLC 021935
FFWSLC
UTC013-051-022200-
/O.EXT.KSLC.FF.W.0121.000000T0000Z-221002T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
135 PM MDT Sun Oct 2 2022
The National Weather Service in Salt Lake City has extended the
* Flash Flood Warning for...
The Dollar Ridge Burn Scar in...
West Central Duchesne County in northern Utah...
Southeastern Wasatch County in northern Utah...
* Until 400 PM MDT.
* At 135 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Dollar Ridge Burn Scar. Between 0.25 and 0.75
inches of rain have fallen. Additional rainfall amounts 0.25 to
0.50 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will result in debris flow
moving through the Strawberry River Corridor between Strawberry
Reservoir to Starvation Reservoir, including the Pinnacles area. The
debris flow can consist of rock, mud, vegetation and other loose
materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Dollar
Ridge Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Dollar Ridge Burn Scar.
* Some locations that will experience flash flooding include...
Starvation Reservoir.
This includes the following streams and drainages...
Currant Creek, Avintaquin Creek, Strawberry River and Lake Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A debris flow is expected to impact the Strawberry River corridor
from Strawberry Reservoir to Starvation Reservoir. People living in
this area should take action to ensure their safety!
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4015 11087 4017 11078 4014 11073 4017 11054
4015 11053 4010 11076 4005 11093 4011 11093
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Church146
WGUS75 KSLC 022158
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
358 PM MDT Sun Oct 2 2022
UTC013-051-022208-
/O.EXP.KSLC.FF.W.0121.000000T0000Z-221002T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Duchesne UT-Wasatch UT-
358 PM MDT Sun Oct 2 2022
...FLASH FLOOD WARNING FOR THE DOLLAR RIDGE BURN SCAR WILL EXPIRE AT
4 PM MDT THIS AFTERNOON FOR WEST CENTRAL DUCHESNE AND SOUTHEASTERN
WASATCH COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat.
LAT...LON 4015 11087 4017 11078 4014 11073 4017 11054
4015 11053 4010 11076 4005 11093 4011 11093
$$
ChurchWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Oct 2, 3:46 AM MDT, 9 hours 31 minutes earlier.
Area forecast discussion, Oct 2, 3:46 AM MDT, 9 hours 31 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 346 AM MDT Sun Oct 2 2022 .SYNOPSIS...Unsettled weather will continue across portions of southern and eastern Utah through Monday. Upper level ridging will build into the region Tuesday and persist through much of the remainder of the week. && .SHORT TERM (Through 12Z Tuesday)...Another day, same upper level low now located near the Yellowstone region. Morning upper air and satellite analysis clearly depicts this ~570 dam low gradually lifting subtly north and east. Meanwhile, a litany of shortwave troughs continue to rotate around the parent circulation with two of the most notable of these shortwave troughs currently crossing west central Nevada and northern Nevada. Radar across the region currently shows an area of light rain showers across northern Utah from roughly Ogden to Provo and east. Earlier relatively strong convection is located across far eastern Utah into western Colorado. Very strong convection, with some supercells, resulted in numerous flash flood warnings and severe thunderstorm warnings across southeastern Utah Saturday. Today's main threats will be both flash flooding and strong to at times severe convection once again. By afternoon, HREF ensemble mean SBCAPE values will range from around 750 J/kg in the southeast to near or above 1250 J/kg in the southwest. Deep layer shear is a bit less over yesterday's values, around 20-30 kts. Storm motions will favor an east to at times southeast direction, which is favorable for any of the north to south running drainages across the Grand Staircase/Escalante National Monument, the Swell and Capitol Reef. A few things to tease out in the CAMs for this forecast. Looking at the HREF, the FV3 core is substantially more robust with hourly precipitation across southwestern Utah this morning, while most of the other members are resolving lower precipitation amounts. In general, the CAMs highlight an area of significant convection across the Utah/Arizona border by early afternoon, spreading into the Glen Canyon area through the day, with additional convection across much of the remainder of central and southern Utah. While the highest available atmospheric moisture is pinned to the lower valley locations of far southern Utah, anomalously high for October available atmospheric moisture continues across much of the southern half of Utah. Add in the potential for organized convection across this same area, which would be capable of higher precipitation rates in addition to small hail and gusty winds...and you have a increased threat for both severe convection and flash flooding. Where the highest flash flood threat will be is a waiting game as the newest CAMs come in this morning, combined with more precise timing of the previously mentioned shortwaves. Overnight HRRR runs are persistent in the development of convection later this morning across the southern tier near the Arizona border with strong, widespread convection developing and shifting to eastern Utah by afternoon. Early review of the 06Z CAMs indicates a shift toward the HRRR solution for several additional models. So what's the ultimate summary of the above paragraphs? Expect an enhanced flash flood threat across much of central and southern Utah, especially from Zion National Park, to the Grand Staircase, east to Glen Canyon Rec Area...Capitol Reef and the Swell today. Debated issuing a flood watch with this package but with the uncertainty expressed in the CAMs...decided to hold off. This does not mean the threat isn't substantial and those with outdoor plans that include normally dry washes, slick rock areas, slot canyons, etc should monitor the weather and consider alternate activities for their Sunday afternoon and evening (across central and southern Utah). Another round of convection is expected Monday as a trailing shortwave digs into central Utah/Nevada. This convection looks to be more poorly forced...with a decreased threat of flash flooding...but something to be monitored as model to model and run to run consistency has been below average with this feature. Current outlook from the Storm Prediction Center indicates much of eastern Utah with a marginal risk for severe thunderstorms today. In addition, WPC has issued a slight risk for flash flooding across southern Utah today. These correlate well with the current forecast and represent a reasonable description of the risk of both phenomena across Utah today. .LONG TERM (After 12Z Tuesday)...Rising heights ahead of a building ridge will lead to a much quieter midweek period. Given ensemble trends away from anomalous ridging, only expecting the warmest days (Friday and Saturday) to be 5-10F above seasonal normals across central and northern Utah at most. While sky cover and wind gusts will vary day to day, expect generally pleasant weather through Friday. By Saturday, seeing evidence of a trough moving over top of the ridge and amplifying down its eastern edge as it progresses into the Great Basin in ~40% of the ensemble membership. The two clusters that comprise this scenario are made up of a reasonable mix of CMCE, GEFS, and EPS members and worth consideration, and have chosen to leave NBM PoPS of 20-30% across southern Utah as-is for the upcoming weekend. That said, this collection of ensemble members are unenthusiastic about the available moisture with this potential system, producing less than a tenth of an inch in any outcome. && .AVIATION...KSLC...Light showers in the vicinity this morning are expected to continue as yet another boundary pushes in from the northwest. While winds may remain variable in direction until mid- morning as a result, they should remain light, under 5 kts. By 18Z the boundary will have cleared the area and fair weather is expected, with any convection likely to remain to the south and east of the terminal. VFR conditions are expected, though a cloud deck may develop near 8-10kft adjacent to the Wasatch. .REST OF UTAH AND SOUTHWEST WYOMING...Active weather is expected for much of the forecast area today, with the exception being much quieter conditions to the west of I-15 and north of I-80. Showers and thunderstorms across central and southern Utah are likely to produce strong wind gusts in their vicinity, and in far southern Utah these are likely to produce locally heavy rainfall. Elevated convection is already ongoing early this morning and is expected to fill in throughout the morning, reach its maximum coverage mid- day, then taper off through the evening, perhaps lingering into the overnight hours. VFR conditions are expected with the exception of thunderstorms on station driving brief periods of MVFR to IFR. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && Kruse/Wessler For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
In the hours before
Special weather statement, Oct 2, 12:17 PM MDT, 1 hour before
Special Weather Statement National Weather Service Salt Lake City UT 1217 PM MDT Sun Oct 2 2022 UTZ122-125-021845- Southwest Utah UT-Southern Mountains UT- 1217 PM MDT Sun Oct 2 2022 ...A strong thunderstorm will impact portions of east central Iron County through 1245 PM MDT... At 1216 PM MDT, Doppler radar was tracking a strong thunderstorm near Enoch, or 7 miles north of Cedar City, moving east at 15 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Cedar City, Enoch, Parowan, Summit and Brian Head. This includes Interstate 15 between mile markers 63 and 77. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3774 11316 3786 11316 3790 11283 3770 11282 TIME...MOT...LOC 1816Z 264DEG 15KT 3779 11310 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<40 MPH STW
Special weather statement, Oct 2, 12:33 PM MDT, 44 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 1233 PM MDT Sun Oct 2 2022 UTZ117-021900- Central Mountains UT- 1233 PM MDT Sun Oct 2 2022 ...A strong thunderstorm will impact portions of northeastern Sevier County through 100 PM MDT... At 1232 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles southeast of Salina, or 21 miles east of Richfield, moving northeast at 15 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This storm will remain over mainly rural areas of northeastern Sevier County. This includes Interstate 70 between mile markers 65 and 79. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3875 11172 3882 11179 3899 11164 3883 11145 TIME...MOT...LOC 1832Z 239DEG 12KT 3881 11170 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<40 MPH STW
Special weather statement, Oct 2, 12:43 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1243 PM MDT Sun Oct 2 2022
UTZ124-128-021930-
South Central Utah UT-Zion National Park UT-
1243 PM MDT Sun Oct 2 2022
...A strong thunderstorm will impact portions of southeastern
Washington County through 130 PM MDT...
At 1243 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Apple Valley, or 11 miles west of Colorado City,
moving northeast at 15 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Apple Valley, Hildale and Rockville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3700 11325 3715 11314 3715 11295 3711 11293
3700 11296
TIME...MOT...LOC 1843Z 239DEG 14KT 3700 11319
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<40 MPH
STWSpecial weather statement, Oct 2, 12:53 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1253 PM MDT Sun Oct 2 2022
UTZ122-125-021930-
Southwest Utah UT-Southern Mountains UT-
1253 PM MDT Sun Oct 2 2022
...A strong thunderstorm will impact portions of east central Iron
County through 130 PM MDT...
At 1252 PM MDT, Doppler radar was tracking a strong thunderstorm near
Enoch, or 10 miles northeast of Cedar City, moving east at 10 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Parowan, Paragonah and Summit.
This includes Interstate 15 between mile markers 68 and 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3778 11307 3785 11307 3791 11298 3797 11277
3778 11277
TIME...MOT...LOC 1852Z 255DEG 10KT 3783 11299
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<40 MPH
STWSpecial weather statement, Oct 2, 12:59 PM MDT, 18 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 1259 PM MDT Sun Oct 2 2022 UTZ117-021930- Central Mountains UT- 1259 PM MDT Sun Oct 2 2022 ...A strong thunderstorm will impact portions of east central Sevier County through 130 PM MDT... At 1258 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles southeast of Salina, or 20 miles east of Richfield, moving east at 10 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This storm will remain over mainly rural areas of east central Sevier County. This includes Interstate 70 between mile markers 74 and 85. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3870 11177 3880 11180 3891 11148 3870 11144 TIME...MOT...LOC 1858Z 255DEG 10KT 3876 11171 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<40 MPH STW
Special weather statement, Oct 2, 1:05 PM MDT, 12 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 105 PM MDT Sun Oct 2 2022 UTZ122-021930- Southwest Utah UT- 105 PM MDT Sun Oct 2 2022 ...A strong thunderstorm will impact portions of central Beaver County through 130 PM MDT... At 104 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles west of Milford, moving east at 10 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This storm will remain over mainly rural areas of central Beaver County. This includes Utah Route 21 between mile markers 58 and 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3832 11337 3843 11337 3854 11313 3830 11310 TIME...MOT...LOC 1904Z 255DEG 10KT 3837 11332 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<40 MPH STW
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 6:07 PM MDT | Flash Flood Warning | SLC | Emery, Wayne | 3 hr |
| Oct 1, 6:17 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, San Juan | 28 min |
| Oct 1, 6:27 PM MDT | Flash Flood Warning | SLC | Garfield, Kane, San Juan | 4 hr |
| Oct 1, 6:44 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, San Juan | 31 min |
| Oct 1, 7:22 PM MDT | Special Weather Statement | SLC | Emery | 23 min |
| Oct 1, 11:26 PM MDT | Special Weather Statement | SLC | Emery | 49 min |
| Oct 2, 1:40 AM MDT | Special Weather Statement | SLC | Duchesne | 50 min |
| Oct 2, 12:07 PM MDT | Special Weather Statement | SLC | Sevier | 23 min |
| Oct 2, 12:17 PM MDT | Special Weather Statement | SLC | Iron | 28 min |
| Oct 2, 12:33 PM MDT | Special Weather Statement | SLC | Sevier | 27 min |
| Oct 2, 12:43 PM MDT | Special Weather Statement | SLC | Washington | 47 min |
| Oct 2, 12:53 PM MDT | Special Weather Statement | SLC | Iron | 37 min |
| Oct 2, 12:59 PM MDT | Special Weather Statement | SLC | Sevier | 31 min |
| Oct 2, 1:05 PM MDT | Special Weather Statement | SLC | Beaver | 25 min |
| Oct 2, 1:47 PM MDT | Special Weather Statement | SLC | Garfield | 28 min |
| Oct 2, 2:16 PM MDT | Special Weather Statement | SLC | Emery | 29 min |
| Oct 2, 2:19 PM MDT | Special Weather Statement | SLC | Iron | 26 min |
| Oct 2, 2:24 PM MDT | Special Weather Statement | SLC | Piute | 36 min |
| Oct 2, 2:26 PM MDT | Special Weather Statement | SLC | Wayne | 34 min |
| Oct 2, 2:28 PM MDT | Special Weather Statement | SLC | Garfield | 32 min |
| Oct 2, 2:33 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 27 min |
| Oct 2, 2:39 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 36 min |
| Oct 2, 2:47 PM MDT | Special Weather Statement | SLC | Emery | 43 min |
| Oct 2, 2:58 PM MDT | Special Weather Statement | SLC | Wayne | 32 min |
| Oct 2, 3:00 PM MDT | Special Weather Statement | SLC | Garfield | 30 min |
| Oct 2, 3:13 PM MDT | Severe Thunderstorm Warning | SLC | Wayne | 32 min |
| Oct 2, 3:16 PM MDT | Special Weather Statement | SLC | Garfield | 29 min |
| Oct 2, 3:17 PM MDT | Special Weather Statement | SLC | Iron | 28 min |
| Oct 2, 3:36 PM MDT | Special Weather Statement | SLC | Duchesne | 24 min |
| Oct 2, 3:44 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 31 min |
| Oct 2, 3:47 PM MDT | Special Weather Statement | SLC | 28 min | |
| Oct 2, 4:00 PM MDT | Special Weather Statement | SLC | Iron | 30 min |
| Oct 2, 4:12 PM MDT | Special Weather Statement | SLC | Iron | 33 min |
| Oct 2, 4:13 PM MDT | Flash Flood Warning | SLC | Wayne | 3 hr |
| Oct 2, 4:14 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Wayne | 14 min |
| Oct 2, 4:19 PM MDT | Areal Flood Advisory | SLC | Duchesne | 56 min |
| Oct 2, 4:22 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 38 min |
| Oct 2, 4:25 PM MDT | Severe Thunderstorm Warning | SLC | Iron | 35 min |
| Oct 2, 4:36 PM MDT | Areal Flood Advisory | SLC | Iron | 3 hr |
| Oct 2, 4:54 PM MDT | Severe Thunderstorm Warning | SLC | Iron | 36 min |
| Oct 2, 4:59 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 31 min |
| Oct 2, 5:02 PM MDT | Severe Thunderstorm Warning | SLC | Iron | 28 min |
| Oct 2, 5:09 PM MDT | Flash Flood Warning | SLC | Wayne | 2 hr |
| Oct 2, 5:30 PM MDT | Severe Thunderstorm Warning | SLC | Iron | 18 min |
| Oct 2, 5:32 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, San Juan | 28 min |
| Oct 2, 5:33 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Iron | 27 min |
| Oct 2, 5:37 PM MDT | Flash Flood Warning | SLC | Garfield, San Juan | 3 hr |
Nearby
Flash Flood Warnings in Utah, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.